Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

42 years old, diagnosed with chronic focal glomerulonephritis. Severe headaches, weakness, gouts, fluctuating creatinine. Is it normal ?

Hi..I m female; 42 years old; diagnosed with chronic focal glomerulonephritis when I was younger at Riley Hospital; my BUN is 57 and my creatinine is 1.92; my gfr is 29; I have been very ill lately with weakness, severe headaches , and recently had gout 4 times in one month. I have many questions and concerns but would like to ask about the fluctuation of my creatinine number. It varies a lot, for example, one day it might be 1.4 and in 2 weeks it jumps to 1.92, then a month later back to 1.5. Is this normal? Does this number fluctuate daily?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Creatinine level can fluctuate daily. With your condition it can fluctuate quite a lot. The variation from 1.4 to 1.5 to 1.9 does not matter much. Your symptoms are obviously due to uremia.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor